# SDR CALA2013081390379

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 73,008 hours, 10,219 cycles
- Engine: Pwa PW40903
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON PANEL 443CL CUTOUT SKIN FOUND CHAFING.  INSTALLED TITANIUM TRIPLER IAW ECRA 5430-01965 PART 1.   ACCOMPLISH INITIAL INSPECTIONS IAW ECRA 5430-01965 PART 2.
